# SDR CHQA200900011

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 16,681 hours, 13,103 cycles
- Engine: Allsn AE3007A
- Engine time: 11,602 hours, 10,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: C00045
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,352 hours, 12,991 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP, BOTH OF THE OVER-WING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  THE 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
